# SDR A6WA200740112

- Difficulty date: March 12, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 12,942 hours, 11,274 cycles
- Engine: Ge CF343B1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PROXIMITY SYSTEM FAULT WHITE STATUS MESSAGE.  INSTALLED NEW WIRES FROM P4MB TO PROXIMITY SWITCH S38.  WIRES INSTALLED WERE RED AND BLUE IAW WDM 20-12-00.  OPS CHECK GOOD.  (K)
